# SDR SWAA2023091990902

- Difficulty date: August 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 64,361 hours, 38,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: None
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO COMPARTMENT PRODUCTION PANEL AT S-26R BETWEEN STA 767 AND 787 MKD DOT<[01] CLEANED AREA AT AFT CARGO STA 767 TO 787; S-26R PER SOPM 20-30-03. FOUND NO EVIDENCE OF CORROSION.;[02] VERIFIED NO CORROSION FOUND
